RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1987, Volume 41, Issue 4, Pages 598–607 (Mi mz4883)  

This article is cited in 5 scientific papers (total in 5 papers)

Lower bounds on the size of bounded depth circuits over a complete basis with logical addition

A. A. Razborov


Full text: PDF file (886 kB)

English version:
Mathematical Notes, 1987, 41:4, 333–338

Bibliographic databases:

UDC: 519.85
Received: 29.04.1986

Citation: A. A. Razborov, “Lower bounds on the size of bounded depth circuits over a complete basis with logical addition”, Mat. Zametki, 41:4 (1987), 598–607; Math. Notes, 41:4 (1987), 333–338

Citation in format AMSBIB
\Bibitem{Raz87}
\by A.~A.~Razborov
\paper Lower bounds on the size of bounded depth circuits over a complete basis with logical addition
\jour Mat. Zametki
\yr 1987
\vol 41
\issue 4
\pages 598--607
\mathnet{http://mi.mathnet.ru/mz4883}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=897705}
\zmath{https://zbmath.org/?q=an:0632.94030}
\transl
\jour Math. Notes
\yr 1987
\vol 41
\issue 4
\pages 333--338
\crossref{https://doi.org/10.1007/BF01137685}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987L342500038}


Linking options:
  • http://mi.mathnet.ru/eng/mz4883
  • http://mi.mathnet.ru/eng/mz/v41/i4/p598

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. E. Shparlinski, “On some problems in the theory of finite fields”, Russian Math. Surveys, 46:1 (1991), 199–240  mathnet  crossref  mathscinet  zmath  adsnasa
    2. Izv. Math., 59:1 (1995), 205–227  mathnet  crossref  mathscinet  zmath  isi
    3. A. D. Korshunov, “Monotone Boolean functions”, Russian Math. Surveys, 58:5 (2003), 929–1001  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. A. P. Davydow, S. I. Nikolenko, “Circuit complexity of linear functions: gate elimination and feeble security”, J. Math. Sci. (N. Y.), 188:1 (2013), 35–46  mathnet  crossref  mathscinet
    5. Alman J. Williams R., “Probabilistic Rank and Matrix Rigidity”, Stoc'17: Proceedings of the 49Th Annual Acm Sigact Symposium on Theory of Computing, Annual Acm Symposium on Theory of Computing, ed. Hatami H. McKenzie P. King V., Assoc Computing Machinery, 2017, 641–652  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:457
    Full text:153
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020